Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Foreskin on penis inflamed with a yellow discharge. Took Celifixime. Am I infected to Gonorrhoea?

after a very short duration oral sex with a woman (not more than 2 min) i seem to be infected with gonorrhea- the foreskin of my penis is mildly inflamed, a white/yellow discharge is observed and the foreskin and the penis (inner skin) is reddish. i took Cefixime tabs- 400 mg per day for 10 days. While there has been some improvement there is still a mild discharge and the tingly feeling continues. the foreskin is still sore. pls advise
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have acquired infection due to Oral Sex.
Please get microscopic examination of a discharge from the penis to rule out Gonorrhoea.and Blood test for STD done

You have already taken antibiotic for 10 days. Please continue it for one more week and consult your Physician or further advice after getting test result.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor